MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 234132
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product involved in incident was not returned for evaluation.Dhrs were reviewed and no records confirming the defect were observed.Archival samples meet requirements of specification.Additionally, 10 randomly selected pen needles from archival samples were assembled on pen injector.With every attempt, droplets on the cannula were observed and injection of applied dosage can be seen which confirms the correctness of the pen needle assembly on the pen and the patency of the needles.The defect is not confirmed.Root cause analysis was not conducted.No capa initiated.If product involved in complaint is returned, arkray will send to manufacturer for testing and file a follow-up report when evaluation is complete.
 
Event or Problem Description
Customer can get the pen needle on the device.When she's priming, only a small amount of insulin comes out, and she would try again and only a little liquid would come out, so she would grab another pen needle and it would work fine.Customer is needing to use numerous devices to get the proper amount of insulin.Asked if the needle was bent and she confirmed that the needles are not bent.Asked if there was damage to the package and there was no damage to the packaging.Part 234132.Lot z58f3 - 2024-01-05 - 100ct.Replaced devices and sent return label.
 
Additional Manufacturer Narrative
Customer returned 29 pen needles.On 10 returned pen needles, the needle patency was checked under a microscope by observing light passing through the lumen of the cannula.10 returned pen needles were then assembled on the pen injector.With every assembly attempt, droplets on the cannula were observed and injection of the applied dosage can be seen which confirms the correctness of the pen needle assembly on the pen and the patency of the needles.Fluid flow was obtained in all tested pen needles.No defects under complaint were observed.Root cause analysis was not conducted.No capa initiated.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
MDR Report Key9473193
Report Number1832816-2019-00032
Device Sequence Number16792586
Product Code FMI
UDI-Device Identifier00015482234324
UDI-Public(01)00015482234324
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/05/2024
Device Model Number234132
Device Catalogue Number234132
Device Lot NumberZ58F3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2019
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1